# SDR VTZA990131

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310349015
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

FLT 7167 - IAD-GSO - ABORTED TAKEOFF AFTER OBSERVING RIGHT ENGINE TQ SPIKE AND RIGHT OIL CONTAMINATION LIGHT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RIGHT ENGINE.  COMPLIED WITH PERFORMANCE RUNS.  ALL PARAMETERS GOOD.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
